# SDR IPXA1565785

- Difficulty date: March 6, 2011
- Submitted: March 30, 2011
- Operation: Air carrier
- Aircraft: N402UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23724
- Aircraft time: 27,361 hours, 19,027 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 1080-1180
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, MCB SEAT TRACK HAS MECHANICAL DAMAGE BS 1080-1180 AND A CRACK AT BS 1080, LBL 0.7, WL 208 (MARKED).  REPLACED SEAT TRACK IAW SRM 51-40-02 AND DWG 144N5024.
